MathSciNet Relay Station
MathSciNet bibliographic data
MR719670 (85m:55010) 55P35 (55P47 55Q25 55S12)
Cohen, F. R.; May, J. P.; Taylor, L. R. James maps and $E\sb{n}$ ring spaces. Trans. Amer. Math. Soc. 281 (1984), no. 1, 285–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement